# SDR A6WA201040100

- Difficulty date: February 7, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6003106819
- Condition: Cracked
- Location: Bs461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT RBL 10, FS 461.0, ON FLOOR SUPPORT BEAM CRACKED (BATH TUB) PN 600-31068-19.  R & R FITTING IAW SRM.
